I am 29 yr.old n having 6 week pregnancy..i want to know that an antidepressant ventab dxt 25(desvenlafaxine succinate) is safe for me?
4 Jul 2012
Desvenlafaxine (Pristiq) like most antidepressants are ok for pregnancy during the first two trimesters if the benefits outweigh the risks. The third trimester is where the warnings against use are noted. It seems that the baby can suffer from serotonin syndrome and withdrawal symptoms upon birth in some cases. There are no controlled studies done to report clinical findings only the experience of other women and their baby's birth and health afterward. To read more about this topic go to:
4 Jul 2012
Just adding my 5 cents worth, I found that my psych issues went into 'remission' during my two pregnancies, so I didn't even take an aspirin during that 7 years... then symptoms returned. My OB suggested that I try to endure during that time, it was, without a doubt, the happiest time of my life. A lot has changed in 27 years. I would clear all meds with my baby doc. He is the authority in all matters regarding your pregnancy.
There you have it.
Peace and happy baby,
- Desvenlafaxine Information for Consumers
- Desvenlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desvenlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... I've recently been taking Cipramil (Celexa) which I have found to have not agreed with me at all. My Dr has prescribed me Valdoxan which is ...
3 answers • 17 Feb 2011
Hi. I need help/ advice. I have struggled with very bad depression and anxiety since my sister's suicide 20 years ago. I have now started having ...
1 answer • 6 Mar 2012
I have tried numerous meds in an attempt to alleviate my severe anxiety panic depression and PTSD nothing has helped I just started paxil and am ...
4 answers • 15 Aug 2013
On your antidepressant and how long do you give it if it doesn't work before switching to something else I'm on paxil 20 Mgs for 11 days ...
6 answers • 24 Aug 2013